# SDR 96ZZZX1946

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204A
- Make and model: Cessna S550
- Aircraft serial: S5500008
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651710552
- Condition: Chafed
- Location: Mlg Retract
- Part time: 2,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A PHASE INSPECTION, THE LANDING GEAR HYDRAULIC RETRACT LINE WAS FOUND CHAFING ON TWO NUT CLIPS LOCATED ON THE COPILOT'S INBOARD SEAT TRACK, FORWARD END.  THE DEFECT TO THE LINE WAS SUCH THAT THE LINE HAD TO BE REPLACED.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT IN RECENT MONTHS FOUND WITH THIS PROBLEM.  THE FIRST WAS A MODEL CE-560.  RECOMMEND THIS LINE BE INSPECTED ON S550 AND 560 AIRCRAFT AT FIRST OPPORTUNITY AND REPOSITION OR PROTECT THE LINE AS NECESSARY.
